# SDR CALA2022120503297

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 107,636 hours, 10,864 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FATIGUE CRITICAL STRUCTURE REINFORCING REPAIR SURVEY,R2 PAX DOOR OUTER SKIN SURFACE AFT LOWER CORNER FOUND EXISTING REPA IR DOUBLER REFER HAECO NON-ROUTINE NO.9498617 - ORIGINATED BY EM P V902615 EA5100-02345 REV E OP019 PEFORMED BY EMP V905037 FUS PAX DOOR NO.2 RH OUTER SKIN LOWER CO RNER REPAIRED AS PER SRM 52-10-01-2R-8 FIG 202 REV 90 RII BY EMP V905036 ADD EMP:V905036
